Anyone Else Feel Exhausted All Day Long??

X

xocc

New Member
Standard Member
Dec 10, 2013
4
1
3
hi guys ive been scouring this forum for information since i started using duromine six days ago, but one thing i havent seen anyone else post about is the crash in the evenings.

i take it at about 7am and feel good during the day, energetic and not very hungry, but after i get home from work i am exhausted and cant get off the couch but then cant sleep at night! im worried ill sabotage my chances of losing weight despite consuming very little calories, because im too tired to exercise. i am on my feet 8 hours a day at work though.

any one else felt like this?

thanks :)
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Hello, xocc.
You said you consumed little calories, but do you eat enough? Maybe the reason of your fatigue is that your body doesn't get enough energy with food? Weight loss means eat, but eat healthily and regularly. Especially if you work 8h a day. Maybe you'll share us an example of your usual day.
Thank you, take care.
Kate
 
X

xocc

New Member
Standard Member
Dec 10, 2013
4
1
3
well i either cant eat breakfast or have a 70 calorie apple puree or half a banana, for lunch i have 100 grams shaved ham and an apple (94 cal + 80cal) and then when i got home i made a dinner roll with shaved turkey, lettuce, cranberry sauce and 5% philadelphia (157+95+33+31) averaging around 500 calories a day since thursday when i started taking duromine.

i know its not enough but the only way ive lost weight in the past is by complete restriction of calories +exercise and duromine just makes it easier by taking away the hunger pains
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Yes, I know))
But you work hard, so...
All in all I like your menu, maybe some nuts and eggs added. Try beans sometimes, as they are a good source of protein, little calories but source of energy for your body.
I'm not forcing you to eat. But if you get tired at work fast, you should get breaks every 45-60 minutes. Should help)
When I was feeling extremely tired after work, family duties, etc. I used to make an aroma bath for 25-30 minutes. Sea salt, mixed with 5 drops of essentail oil (orange, jasmine, lemongrass, bergamot relieve tiredness). ;)
 
  • Like
Reactions: xocc
X

xocc

New Member
Standard Member
Dec 10, 2013
4
1
3
Thanks Kate. Unfortunately I only get the one break at work, but I will try and incorporate some more protein rich foods in to what I eat :)
 
  • Like
Reactions: Kate
S

Sarahmustlosethefat

New Member
Standard Member
Dec 4, 2013
1
0
3
39
Hi yes I totally agree I'm on a high till about 130 then exhaustion sets in its terrible
 
X

xocc

New Member
Standard Member
Dec 10, 2013
4
1
3
How much are you eating Sarah? Still too scared to eat any more... Also I weighed in yesterday after my first week, 2.5 kilos down yay! Although I've read most people lose more on their first week :/
 
S

serene123

New Member
Standard Member
Nov 26, 2013
7
3
3
anyone stopped duromine n experience extreme fatigue? i stopped for a week..and i got so tired nomatter how full my sleep is..isit a withdrawal symptoms?...i got bit of depression as well..it jus comes..my mood feels so heavy ....
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Hi Serene,
Maybe it's a withdrawal, everybody is different. Don't forget - your body used to get extreme energy during the therapy, now it doesn't so... Or, it is just the lack of vitamins in your body so you need more. Have you exercised since then? Because if your physical activity was high then, and now it's not - another reason your body feels depressed. This I know from myself. Try some yoga or zumba classes.
Take care, darling!:)
 
  • Like
Reactions: serene123
L

LollyTerror

Member
Standard Member
Oct 8, 2014
31
11
8
A huge come down is my biggest fear. I'm 2/3 of the way through my pills, but have only lost half the weight I wanted to. My weight has plateaued the past couple of weeks despite daily exercise. I'm worried I will lose all the extra energy I have now, when the pills run out next month.
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Then don't stop exercising. I found that exercises would keep my energy stable. Hard though, but it's all about habit.
 
L

LollyTerror

Member
Standard Member
Oct 8, 2014
31
11
8
Then don't stop exercising. I found that exercises would keep my energy stable. Hard though, but it's all about habit.
I always exercised most days before I started the D, but I also felt tired constantly. If it was a day I didn't have to go to work I would often have a 2 hour nanna nap in the afternoon and would also sleep 9-11 hrs a night. I have a lot more energy and alertness with D and that's why I'm worried about what happens when the pills stop.
Has anyone here got experiences with changing energy levels to share?
 
Rosie C

Rosie C

Active Member
Standard Member
Sep 22, 2014
32
31
18
Melbourne, Victoria
The come down is a bit of a concern. Just a thought, but has anyone considered using the last 10 tablets of their (1-3 month) course to ween themselves off?
As in; once you hit the final 10 tablets - taking 1 one day, then missing out the second day, taking 1 the third day and another day off the 4th. Then perhaps waiting 2 days in between for the last 3 tablets?

Might be good for the 'come down'. But also to test and work on your new solo restraint with a bit of help still?

Anyway - just a thought.
 
  • Like
Reactions: fay and Booty
Danica

Danica

New Member
Standard Member
Jul 19, 2015
24
1
3
32
I've been on Duromine 15 mg for 6 days now and it's been going well except I got heart palpitations that woke me up after midnight two nights ago. But my concern now is that my energy level has been fine, enough to get me through the day and my gym session but today I feel so tired since I had breakfast this morning. I skipped my dose yesterday and started again today, could that be the reason? I have no energy at all, feel like i have to drag myself through everything.
 
J

JWebb

New Member
Standard Member
Jul 20, 2015
6
1
1
36
Hi Danica. I have been on Duromine 30mg for 6 days now. I'm feeling the same. Extremely fatigued and utterly exhausted. I can hardly keep my eyes open all day. I don't even have the energy to train. But I force myself to and it's a struggle. I get breathless and very sweaty at light work. I did a body pump class at my local gym yesterday. I struggled to get through the class where as 2 weeks ago I found it a lot easier. I haven't skipped any doses either. I'm finding it strange as I thought that Duromine was supposed to give you bursts of energy, not make you unable to keep your eyes open. If this is the case I definitely want my money back.
 
Danica

Danica

New Member
Standard Member
Jul 19, 2015
24
1
3
32
Hi Danica. I have been on Duromine 30mg for 6 days now. I'm feeling the same. Extremely fatigued and utterly exhausted. I can hardly keep my eyes open all day. I don't even have the energy to train. But I force myself to and it's a struggle. I get breathless and very sweaty at light work. I did a body pump class at my local gym yesterday. I struggled to get through the class where as 2 weeks ago I found it a lot easier. I haven't skipped any doses either. I'm finding it strange as I thought that Duromine was supposed to give you bursts of energy, not make you unable to keep your eyes open. If this is the case I definitely want my money back.

Hi JWebb,
I'm sorry to hear that hey, it really does treat everyone differently but I also don't understand the lack of energy. It's like being on a very low calorie diet. Lately I've also been depressed from time to time, not myself at all. Find myself not being able to express any emotion whatsoever, don't laugh at things that would normally make me laugh I just feel like a zombie.

How is the weight loss though? Have you lost any and is it promising?
 
J

JWebb

New Member
Standard Member
Jul 20, 2015
6
1
1
36
Hi JWebb,
I'm sorry to hear that hey, it really does treat everyone differently but I also don't understand the lack of energy. It's like being on a very low calorie diet. Lately I've also been depressed from time to time, not myself at all. Find myself not being able to express any emotion whatsoever, don't laugh at things that would normally make me laugh I just feel like a zombie.

How is the weight loss though? Have you lost any and is it promising?
I've heard that depression can be a nasty side effect :( I'm the opposite. My emotions are in overdrive. Angry one minute, happy the next, followed by sadness (like bawling my eyes out). I've started this journey (only 1 week ago) at 121.5kg and now at 118.9 so 2.4kg loss in a week... Not too bad. What about yourself?
 
Danica

Danica

New Member
Standard Member
Jul 19, 2015
24
1
3
32
I've heard that depression can be a nasty side effect :( I'm the opposite. My emotions are in overdrive. Angry one minute, happy the next, followed by sadness (like bawling my eyes out). I've started this journey (only 1 week ago) at 121.5kg and now at 118.9 so 2.4kg loss in a week... Not too bad. What about yourself?

That's great weight loss in a just one week. My weight loss has pretty much been the same the last time I weighed myself which was 5days of being on Duromine I had lost 2.1 kg. Not sure what I weigh now waiting for Wednesday so I can weigh in. M scared I might have picked up some weight bcoz I was hardly eating in my first week, I just started eating well now. My appetite is not suppressed and I'm a binge eater so m really worried I'm gonna loss it again one of these days. I lost control on Thursday but it wasn't too bad and didn't seem to have affected my results much although I don't know if the scale would agree.
 

Similar threads

F
Replies
2
Views
259
Justagirl30kg
Justagirl30kg
P
Replies
6
Views
1K
Kellykel
K